Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 115, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 6, 2008, 4:08 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2008, 4:08 PM MDT (22:08 UTC)
- Expired
- Jul 6, 2008, 5:15 PM MDT
- In force
- 67 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2778 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 062208
SVRPUB
COC061-099-062315-
/O.NEW.KPUB.SV.W.0115.080706T2208Z-080706T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT SUN JUL 6 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...
NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES LAMAR...
* UNTIL 515 PM MDT...
* AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED 5 MILES NORTH OF LAMAR...AND WAS MOVING TOWARD THE
NORTHEAST AT 14 MPH.
* LOCATIONS IMPACTED INCLUDE...
QUEENS RESERVOIR.
NEENOSHE RESERVOIR.
CHIVINGTON.
BRANDON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3847 10239 3826 10216 3802 10256 3811 10271
3845 10272
TIME...MOT...LOC 2208Z 229DEG 12KT 3815 10259
$$5 follow-up statements
000
WWUS55 KPUB 062220
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT SUN JUL 6 2008
COC061-099-062315-
/O.CON.KPUB.SV.W.0115.000000T0000Z-080706T2315Z/
PROWERS CO-KIOWA CO-
420 PM MDT SUN JUL 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL KIOWA AND NORTHWESTERN PROWERS COUNTIES...
AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 8 MILES
SOUTHEAST OF QUEENS RESERVOIR...OR 9 MILES NORTHEAST OF LAMAR...AND
WAS MOVING TOWARD THE NORTH AT 13 MPH.
LOCATIONS IMPACTED INCLUDE...
QUEENS RESERVOIR.
NEENOSHE RESERVOIR.
CHIVINGTON.
BRANDON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3811 10271 3845 10272 3847 10239 3826 10216
3805 10256
TIME...MOT...LOC 2220Z 195DEG 12KT 3820 10255
$$000 WWUS55 KPUB 062233 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 433 PM MDT SUN JUL 6 2008 COC061-099-062315- /O.CON.KPUB.SV.W.0115.000000T0000Z-080706T2315Z/ PROWERS CO-KIOWA CO- 433 PM MDT SUN JUL 6 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR CENTRAL KIOWA AND NORTHWESTERN PROWERS COUNTIES... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7 MILES SOUTH OF CHIVINGTON...OR 19 MILES NORTH OF LAMAR...AND WAS MOVING TOWARD THE NORTH AT 9 MPH. LOCATIONS IMPACTED INCLUDE... CHIVINGTON. BRANDON. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3811 10271 3845 10272 3847 10239 3826 10216 TIME...MOT...LOC 2233Z 184DEG 8KT 3835 10250 $$
000 WWUS55 KPUB 062240 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 440 PM MDT SUN JUL 6 2008 COC061-099-062315- /O.CON.KPUB.SV.W.0115.000000T0000Z-080706T2315Z/ PROWERS CO-KIOWA CO- 440 PM MDT SUN JUL 6 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR CENTRAL KIOWA AND NORTHWESTERN PROWERS COUNTIES... AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 6 MILES SOUTH OF CHIVINGTON...OR 20 MILES NORTH OF LAMAR...AND WAS MOVING TOWARD THE NORTH AT 9 MPH. LOCATIONS IMPACTED INCLUDE... CHIVINGTON. BRANDON. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3820 10271 3845 10272 3847 10239 3826 10216 TIME...MOT...LOC 2240Z 184DEG 8KT 3837 10250 $$
000
WWUS55 KPUB 062251
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
451 PM MDT SUN JUL 6 2008
COC061-062315-
/O.CON.KPUB.SV.W.0115.000000T0000Z-080706T2315Z/
KIOWA CO-
451 PM MDT SUN JUL 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL KIOWA COUNTY...
AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
CHIVINGTON...OR 23 MILES NORTH OF LAMAR...AND WAS MOVING TOWARD THE
NORTH AT 11 MPH.
LOCATIONS IMPACTED INCLUDE...
BRANDON.
CHIVINGTON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3845 10272 3847 10239 3838 10229 3837 10229
3834 10224 3833 10272
TIME...MOT...LOC 2251Z 170DEG 9KT 3842 10254
$$000
WWUS55 KPUB 062303
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT SUN JUL 6 2008
COC061-062313-
/O.CAN.KPUB.SV.W.0115.000000T0000Z-080706T2315Z/
KIOWA CO-
503 PM MDT SUN JUL 6 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
KIOWA COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3845 10272 3847 10239 3838 10229 3837 10229
3834 10224 3833 10272
TIME...MOT...LOC 2303Z 170DEG 9KT 3845 10255
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:09 PM MDT, 59 minutes earlier.
Area forecast discussion, Jul 6, 3:09 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT SUN JUL 6 2008 .SHORT TERM... (TONIGHT AND MONDAY) CURRENTLY...MAIN FRONTAL BOUNDARY/WIND SHIFT...LOCATED FROM NEAR KTAD NORTH TO THE VICINITY OF KLAA...LOOKS TO BE LIFTING SLOWLY NORTHWARD...WHILE SECONDARY MOISTURE SURGE IS DISSIPATING BETWEEN KLIC AND KCOS...LEAVING THE DEEPER MOISTURE STILL IN NORTHEAST COLORADO. AIR MASS OVER THE MOUNTAINS HAS BECOME FAIRLY UNSTABLE...AND WITH LIFT FROM APPROACHING UPPER TROUGH INCREASING...WOULD EXPECT SCATTERED TO NUMEROUS STORMS WEST OF INTERSTATE 25 THROUGH THE REMAINDER OF THE AFTERNOON. EAST OF THE MOUNTAINS...TSRA DEVELOPING ALONG THE FRONTAL BOUNDARY OVER LAS ANIMAS COUNTY...WITH A FEW STORMS STRUGGLING TO GET GOING OVER EL PASO COUNTY. SOMEWHAT CONCERNED THAT POCKET OF RELATIVELY STABLE AIR OVER EL PASO AND PUEBLO COUNTIES (CAPES 400-600 J/KG) MAY WEAKEN CONVECTION COMING OFF THE MOUNTAINS...THOUGH DEWPOINTS HOLDING IN THE LOW 40S AND SOME WEAK MOISTURE CONVERGENCE MAY BE JUST ENOUGH TO ALLOW SOME WEAK STORMS TO PUSH ACROSS KPUB AND KCOS METRO AREAS THE NEXT FEW HOURS. SEVERE POTENTIAL LOOKS FAIRLY LOW AS 0-6 KM SHEAR IS WEAK...THOUGH SOME BRIEF PULSE SEVERE POSSIBLE ALONG THE EASTERN MOUNTAINS WHERE INSTABILITY IS GREATEST. TONIGHT...WITH UPPER TROUGH EDGING INTO WESTERN COLORADO BY MON MORNING...AT LEAST WEAK UPWARD MOTION WILL CONTINUE THROUGH MUCH OF THE NIGHT ACROSS THE AREA. WILL THUS KEEP AT LEAST LOW POPS GOING PAST 06Z ALL AREAS. BEST CHANCES OF SIGNIFICANT RAINFALL WILL REMAIN MAINLY OVER THE CENTRAL AND EASTERN MOUNTAINS...WITH PERHAPS SOME HEAVY RAIN AS WELL OVER THE PLAINS FROM KTAD TO NEAR KLAA...ALONG THE OLD FRONTAL BOUNDARY. OVERALL...FORECAST IS IN GOOD SHAPE WITH ONLY SMALL ADJUSTMENTS MADE. MONDAY...UPPER TROUGH MOVES SLOWLY ACROSS THE STATE...WITH UPWARD MOTION PERSISTING ACROSS THE AREA THROUGH THE DAY. BOTH GFS AND NAM SUGGEST AREAS ALONG THE NM BORDER...CLOSE TO THE OLD FRONTAL BOUNDARY...WILL HAVE THE BEST CHANCE OF RAIN...THOUGH SCATTERED TSRA STILL POSSIBLE ELSEWHERE AS MOISTURE LEVELS SLOWLY INCREASE. BUMPED UP POPS OVER SOUTHERN ZONES...REMAINING AREAS LOOKED OK. NUDGED MAX TEMPS DOWN A DEGREE OR TWO...WITH CLOUD COVER AND PRECIP LIMITING HEATING SLIGHTLY. --ETP .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) MONDAY NIGHT-TUESDAY...MODELS REMAIN IN DECENT AGREEMENT IN REGARDS TO SYNOPTIC PATTERN WITH SHORT WAVE TROUGH MOVING ACROSS THE ROCKIES MONDAY AFTERNOON CONTINUING TO MOVE INTO THE UPPER MIDWEST AND NORTHERN HIGH PLAINS MONDAY NIGHT. ASSOCIATED SFC FRONT STALLS OUT ACROSS THE EASTERN MTS THROUGH NORTHEAST NEW MEXICO BACK THROUGH THE WESTERN TEXAS PANHANDLE...WITH THETA E RIDGE DEVELOPING ACROSS THE FAR SE PLAINS WITH LOW LEVEL UPSLOPE BEHIND FRONT. WITH CONTINUED UVV WITH PASSING WAVE...SHOULD SEE SCATTERED TO WIDESPREAD CONVECTION ACROSS THE EASTERN PLAINS MONDAY EVENING CONGEALING INTO AN MCC ACROSS THE FAR SE PLAINS AND INTO THE WESTERN TEXAS PANHANDLE OVERNIGHT. COOL LOW LEVEL UPSLOPE PROGGED TO CONTINUE ACROSS THE EASTERN PLAINS ON TUESDAY...AND HAVE LOWERED CURRENT FORECAST HIGHS A TAD TO MATCH. MODELS DO CONTINUE TO INDICATE A MINOR DISTURBANCE EMBEDDED WITHIN THE DEVELOPING NORTHWEST FLOW ALOFT ACROSS THE REGION ON TUESDAY...AND HAVE GONE WITH ISOLATED TO SCATTERED POPS ACROSS THE MTS AND HIGH MT VALLEYS WITH BEST POPS ACROSS THE SW MTS WHERE MODELS INDICATING SOME LOW LEVEL MOISTURE RETURN. COULD BE TOO STABLE ACROSS THE FAR EASTERN PLAINS FOR ANY CONVECTION...THOUGH WILL KEEP SLIGHT POPS WITH PASSING MINOR DISTURBANCE. WEDNESDAY-FRIDAY...WARMING AND DRYING TREND REMAINS IN THE OFFING THROUGH THE PERIOD AS UPPER RIDGE REBUILDING ACROSS THE DESERT SW AND SOUTHERN GREAT BASIN SLOWLY SLIDES SOUTH AND EAST WITH A BROAD UPPER TROUGH DEVELOPS ACROSS THE PAC NW COAST. WILL SEE TEMPERATURES WARMING BACK TO ABOVE SEASONAL AVERAGES THURSDAY AND FRIDAY WITH CONTINUED SLIGHT CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE AREA...WITH A TREND TO MORE HIGH BASED CONVECTION THURSDAY AND FRIDAY AS THE LOWER LEVELS DRY OUT. SATURDAY-SUNDAY...MODELS CONTINUE TO INDICATE POSSIBLE MONSOONAL TAP DEVELOPING THROUGH THIS PERIOD AS PAC NW TROUGH MOVES ACROSS THE INTERMOUNTAIN WEST AND INTO THE UPPER MIDWEST THROUGH THE PERIOD...OWNING TO INCREASING MID AND UPPER LEVEL MOISTURE MOVING ACROSS THE REGION IN WEAK SOUTHWEST FLOW ALOFT. MODELS ALSO INDICATING A POSSIBLE FRONT MOVING ACROSS THE EASTERN PLAINS THROUGH THE SATURDAY AND SATURDAY NIGHT TIMEFRAME. AT ANY RATE...SHOULD SEE TEMPERATURES TRENDING BACK DOWN TO NEAR OR BELOW SEASONAL AVERAGES WITH BETTER CHANCES FOR PRECIPITATION. -MW && .AVIATION... CHANCE FOR TSRA AT ALL TAF SITE THROUGH AROUND 03Z THIS EVENING...WITH BEST CHANCE FOR STORMS AT KCOS. COULD SEE BRIEF MVFR AT KCOS WITH SOME OF THE STRONGER STORMS. WINDS THROUGH EARLY EVENING BE VERY ERRATIC AND OCCASIONALLY GUSTY THROUGH AT LEAST 03Z...THEN WEAK NLY FLOW SHOULD DEVELOP AT KCOS AND KPUB AS FRONTAL BOUNDARY SINKS SOUTH. NO MENTION OF TSRA IN THE TAFS AFTER 03Z...BUT THERE WILL STILL BE SOME ISOLATED STORMS AROUND...ESPECIALLY OVER THE MOUNTAINS. TAKE TODAYS FORECAST AND REPEAT FOR TOMORROW...AS PATTERN CHANGES VERY LITTLE. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/23
Hazardous weather outlook, Jul 6, 6:34 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 634 AM MDT SUN JUL 6 2008 COZ058>089-093>099-071245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 634 AM MDT SUN JUL 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING OVER MUCH OF SOUTHEAST COLORADO. MOST OF THESE STORMS ARE NOT EXPECTED TO BE STRONG...AND THE MAIN THREATS WILL BE GUSTY WINDS TO 40 MPH AND CLOUD TO GROUND LIGHTNING. BY LATE THIS AFTERNOON...A FEW STRONG STORMS MAY DEVELOP ALONG A FRONT LOCATED NORTH OF HIGHWAY 50. THESE STORMS MAY PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS TO 50 MPH...AND FREQUENT LIGHTNING IN ADDITION TO LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA MONDAY THROUGH WEDNESDAY. ON THURSDAY AND FRIDAY ISOLATED THUNDERSTORMS ARE EXPECTED...MAINLY OVER AND NEAR THE MOUNTAINS. ON SATURDAY MOISTURE IS EXPECTED TO INCREASE OVER THE AREA AGAIN...WHICH WILL PROBABLY BRING SCATTERED THUNDERSTORMS TO MUCH OF THE AREA. THE FLOW ALOFT WILL BE FAIRLY LIGHT MONDAY THROUGH SATURDAY WHICH WILL RESULT IN SLOW MOVING STORMS AND THE CHANCE FOR HEAVY RAINFALL AT TIMES. OTHER THREATS FROM THE STORMS INCLUDE CLOUD TO GROUND LIGHTNING AND POSSIBLY SOME HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM MDT EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY 50.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:47 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.